# SDR SWAA2022022829427

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR BEAN IN THE FWD WET AREA AT STA 294.5 RBL 13.5 HAS CORROSION / FLOOR BEAM IN WET AREA AT STA 294.5 RBL 13.5 HAD CORROSION AREA WAS REPAIRED IAW ER 18-05975 REV. P1 AND EA 1-753-33815 REV IR
